Couldn't find what you looking for?

TRY OUR SEARCH!

I need info. on getting off suboxen,is it difficult,harder then methodone? I am on metodose now and am down to 14mgs from 110. I have had alot of sleepless nights and I work two jobs. I am just looking for the easiest method of getting off methodne. I know suboxen will "wash" the methodone from my recepters but will I creat another problem by getting on suboxen and then getting off it? I am so low on the methodone now. What should I do? Some case studies from people would help.THANK YOU!

Loading...

I quit a massive 300mg/day hydro habit with sub. I tapred quickly down to 2 mg, --it's taken 2 yrs and I'm still at .50mg (.25mg compounded) and have wd symptoms as I continue to ween. It's a b***h to quit this sub--it saved me, but it's taking a lot to get off it. Good luck!
Reply

Loading...

I am replying with more than a little bit of experience (5+ yrs) and with some education as well.
First of all, these forums offer some assistance but we are all individuals. Although our stories are more than likely quite similar, nobody's body works the same way. You are the only person that knows what you're body is telling you. If you're in withdrawals you're trying to rush things. The key to tapering is giving your brain time to repair the damage that has been done with illicit use. If you're in withdrawals all the repair has come to a stand still. The purpose of narcotic treatment is to keep your brain at a point where it is no longer releasing endorphins so that your body can build these back up. Endorphins are released when you're abusing drugs and they are your body's natural pain reliever. So, everyone's body will take a different amount of time to repair this damage.
I, personally, was in a methadone treatment program for 4.5 yrs at which time I continued going to counseling but switched to suboxone. For me, it was a long transition. It was about 6 wks before I felt normal. Now mind you, this is my body. I kept thinking that I was withdrawing but in fact my body just hadn't fully adapted so by the time I figured this out I was on 18mg a day and very lethargic. I quickly began going down 2mg per week and never felt any withdrawals until I reached 4mg at which time I started going down 2mg every other week depending on what my body was telling me. I stayed on 2mg for about a month and then went down to 1mg for 2 weeks. I have now been off suboxone for 9 days. It has been a walk in the park, a rainy walk, but it was worth it. I think that a lot of what I felt was being normal. I had been in a narcotic haze for the last 8+ yrs so that's the only normal I remember. A lot of it has been mind over matter. If I can keep myself busy I'm great. As soon as I sit down I start feeling blah, because I'm thinking about it. Just remember that the half life for suboxone is much longer than other narcotics so you may feel a little yuck for a week or maybe longer. The worst withdrawal symptoms that I've had from suboxone has been yawning, (tired people do that too! lol), loose stools (nothing like it is with methadone or heroin), I had some sweats and chills on the 2nd and 3rd day that subsided on the 4th, and just feeling different. Nothing was painful, no muscle cramping, I slept fine, no tremors and what little symptoms I have are subsiding every day. I'm very glad that I stuck it out and hope that everyone else can too. The only other thing that I suggest is make sure that you have a support system, sponsor, something, and get the counseling that is offered. Addiction is just as much a mental addiction as it is a physical one. You have to be ready to be clean. You need to want it and work for it. The prescription is a very small part of treatment! Just remember, it's your body and nobody knows your body better than you do! Stay strong and believe in yourself. If I can do, anyone can!!!!
I hope that this post has been helpful. Good Luck! You are all in my thoughts and prayers!!!

Nicole
Reply

Loading...

nicole- your post was a great lift for me. between the horror storys here and a doc telling me how easy it is to get off suboxen i'm plain scared. i went cold turkey 3 years ago , and know it won't be as bad , but still. be well..
Reply

Loading...

It seems to me that the withdrawals from the Subs are far less severe as many other withdrawals I have had....I was taking 24mg a day and I stopped cold turkey just because I didn't have any left (long story) But I didn't really have any withdrawals at all.
Reply

Loading...

Nicole I'm on 4th day does it get better or lest more energy was how I got n the bind n first place! Lookin for hope
Reply

Loading...